RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 479–480 (Mi mz1307)  

Brief Communications

Asymptotic limits of matrix elements of the canonical operator for the complex germ at a point

G. V. Koval'

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1307

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 422–423

Bibliographic databases:

Received: 05.01.1998

Citation: G. V. Koval', “Asymptotic limits of matrix elements of the canonical operator for the complex germ at a point”, Mat. Zametki, 63:3 (1998), 479–480; Math. Notes, 63:3 (1998), 422–423

Citation in format AMSBIB
\Bibitem{Kov98}
\by G.~V.~Koval'
\paper Asymptotic limits of matrix elements of the canonical operator for the complex germ at a point
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 479--480
\mathnet{http://mi.mathnet.ru/mz1307}
\crossref{https://doi.org/10.4213/mzm1307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631921}
\zmath{https://zbmath.org/?q=an:0923.35106}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 422--423
\crossref{https://doi.org/10.1007/BF02317793}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1307
  • https://doi.org/10.4213/mzm1307
  • http://mi.mathnet.ru/eng/mz/v63/i3/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:89
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020